UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Sharp bounds for the operator norm of commutator Journal article
Cheng, Che Man, Hoi, Ka Leong. Sharp bounds for the operator norm of commutator[J]. Filomat, 2023, 37(27), 9183-9195.
Authors:  Cheng, Che Man;  Hoi, Ka Leong
Favorite | TC[WOS]:0 TC[Scopus]:0 | Submit date:2023/08/14
Commutator  Schatten Norm  Operator Norm  Singular Values  
Commutator bounds and region of singular values of the commutator with a rank one matrix Journal article
Cheng,Che Man, Akintoye,Daniel Oluwadamilare, Jiao,Ruiqiang. Commutator bounds and region of singular values of the commutator with a rank one matrix[J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 2020, 613, 347-376.
Authors:  Cheng,Che Man;  Akintoye,Daniel Oluwadamilare;  Jiao,Ruiqiang
Favorite | TC[WOS]:2 TC[Scopus]:2  IF:1.0/1.1 | Submit date:2021/03/09
Commutator  Schatten Norm  Singular Values  
Proof of Wenzel's conjecture concerning singular values of the commutator of rank one matrices Journal article
Cheng,Che Man, Jiao,Ruiqiang. Proof of Wenzel's conjecture concerning singular values of the commutator of rank one matrices[J]. Linear Algebra and Its Applications, 2020, 592, 165-174.
Authors:  Cheng,Che Man;  Jiao,Ruiqiang
Favorite | TC[WOS]:4 TC[Scopus]:4  IF:1.0/1.1 | Submit date:2021/03/09
Singular Values  Commutator  
Efficient Recovery of Low-Rank Matrix via Double Nonconvex Nonsmooth Rank Minimization Journal article
Zhang,Hengmin, Gong,Chen, Qian,Jianjun, Zhang,Bob, Xu,Chunyan, Yang,Jian. Efficient Recovery of Low-Rank Matrix via Double Nonconvex Nonsmooth Rank Minimization[J]. IEEE Transactions on Neural Networks and Learning Systems, 2019, 30(10), 2916-2925.
Authors:  Zhang,Hengmin;  Gong,Chen;  Qian,Jianjun;  Zhang,Bob;  Xu,Chunyan; et al.
Favorite | TC[WOS]:41 TC[Scopus]:45  IF:10.2/10.4 | Submit date:2021/03/11
Double Nonconvex Nonsmooth Rank (Nnr) Minimization  Iteratively Reweighted Singular Values Function (Svf) Algorithm  Low-rank Matrix Recovery  Nuclear Norm-based Minimization (Nnm)  
Newton-type methods for inverse singular value problems with multiple singular values Journal article
Shen W.-P., Li C., Jin X.-Q., Yao J.-C.. Newton-type methods for inverse singular value problems with multiple singular values[J]. Applied Numerical Mathematics, 2016, 109, 138-156.
Authors:  Shen W.-P.;  Li C.;  Jin X.-Q.;  Yao J.-C.
Favorite | TC[WOS]:7 TC[Scopus]:7 | Submit date:2019/02/11
Inexact Newton-type Method  Inverse Problem  Newton-type Method  Singular Values  
Inequalities and equalities for the Cartesian decomposition of complex matrices Journal article
Che-ManCheng, Roger A.Horn, Chi-Kwong Li. Inequalities and equalities for the Cartesian decomposition of complex matrices[J]. Linear Algebra and its Applications, 2002, 341(1-3), 219-237.
Authors:  Che-ManCheng;  Roger A.Horn;  Chi-Kwong Li
Favorite | TC[WOS]:12 TC[Scopus]:0  IF:1.0/1.1 | Submit date:2019/07/22
Eigenvalues  Cartesian Decomposition  Major-ization  Singular Values  Equality Case Of Inequalities